MathSciNet Relay Station
MathSciNet bibliographic data
MR1710187 14C40 (19E08 19L47)
Toen, B. Théorèmes de Riemann-Roch pour les champs de Deligne-Mumford. (French) [Riemann-Roch theorems for Deligne-Mumford stacks] $K$-Theory 18 (1999), no. 1, 33–76.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement